Model-complete strategies for sampling from convex autocorrelated finite populations

Papageorgiou, I. and Karakostas, K.X., 2001. Model-complete strategies for sampling from convex autocorrelated finite populations. Journal of Statistical Planning and Inference, 99 (1), pp. 71-89. ISSN 0378-3758

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Statistical Planning and Inference
Creators: Papageorgiou, I. and Karakostas, K.X.
Publisher: Elsevier Science
Place of Publication: Amsterdam
Date: 2001
Volume: 99
Number: 1
ISSN: 0378-3758
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:36
Last Modified: 09 Oct 2015 10:36
URI: http://irep.ntu.ac.uk/id/eprint/15399

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year